# SDR QXEA2011012400074

- Difficulty date: January 18, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 18,303 hours, 18,504 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Dirty
- Location: Mlg Cam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG ALTERANTE EXTENSION CAM ASSY HAS RESTRICTED MOVEMENT AND WILL NOT RESET FULLY.  INSTALLED CABLE BLOCK FOR RT MLG ALT EXT CAM IN NACELLE.  REMOVED RT MLG ALT EXT CAM IAW AMM 32-34-26-000-801.  DISASSEMBLED, CLEANED, AND REPLACED 1 BUSHING AND CAM FOLLOWER, REASSEMBLED EXT CAM ASSY IAW HS32-0098.  REINSTALLED RT MLG ALT EXT CAM ASSY, REMOVED CABLE BLOCK, PERFORMED RIGGING CHECKS OF LT & RT MLG ALT EXT CAM ASSY CABLES, PERFORMED OP'S TEST OF ALT EXT SYS.  MX PERFORMED IAW AMM TASKS 32-34-26-400-801, 32-34-16-830-802, 32-34-00-710-801.  ALL OP'S CHECKS ARE GOOD, NO DEFECTS NOTED.  RETURNED TO SERVICE.
